Took Effexor this morning & started vomiting, is it normal?

I had my usual cup of coffee and took the Effexor with it and within an hour I was vomiting numerous times. Should I take it with food?? Anyone else have this problem.

Nausea is a big side effect for many people. I would take with food and consider starting out lower dose.
Kelley

Sorry to hear this!! Hope its getting better?

Alli

I had a horrible time adjusting to this medication. I ended up taking it just before I would fall asleep (and of course make sure you have eaten recently). I went to bed with a barf bucket for weeks. Not pretty I know, but I only used it a handful of times. I found that it took 2-3 weeks to adjust to each new dosage. It was for sure, a hard drug for me to stick out.
Good luck!
Sarah

Thanks for all the advice. I am taking 1/2 of 37.5 in the morning with food and am doing much better. It’s only been a week so far and I haven’t noticed any change in dizziness yet and still can’t drive. I’m planning to go up maybe in another week or so. I hope it starts helping soon because I am getting stir crazy at home everyday.